# SDR DALA2023031401872

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 70,166 hours, 22,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS MSG ON LANDING. CORRECTIVE ACTION: FOUND RT CTR ENT DOOR SENSOR (S10091) OUT OF ADJUSTMENT. ADJUSTED PER B757 AMM 52-71. SYSTEM TEST OK. (2663703)
